Browse

A multicomplex of partially edge-rooted forests

Cited 1 time in Web of Science Cited 1 time in Scopus
Authors
Kook, Woong
Issue Date
2012-03
Publisher
Elsevier Ltd.
Citation
European Journal of Combinatorics Vol.33 No.4, pp. 505-509
Keywords
자연과학
Abstract
A coned graph View the MathML source is the union of a finite graph G and a star on its vertices. In this paper, we show that the h-vector of the cycle matroid of View the MathML source is the f-vector of a pure multicomplex constructed from the partially edge-rooted forests in G. This result proves a conjecture by Stanley (1996) [6] in the case of the cycle matroid of coned graphs.
ISSN
0195-6698
Language
English
URI
https://hdl.handle.net/10371/91334
DOI
https://doi.org/10.1016/j.ejc.2011.11.006
Files in This Item:
There are no files associated with this item.
Appears in Collections:
College of Natural Sciences (자연과학대학)Dept. of Mathematical Sciences (수리과학부)Journal Papers (저널논문_수리과학부)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse